Classification of some countable descendant-homogeneous digraphs

Amato, D, Evans, DM and Truss, JK (2012) Classification of some countable descendant-homogeneous digraphs. Discrete Mathematics, 312 (5). pp. 911-919. ISSN 1872-681X

Full text not available from this repository.

Abstract

For finite q, we classify the countable, descendant-homogeneous digraphs in which the descendant set of any vertex is a q-valent tree. We also give conditions on a rooted digraph G which allows us to construct a countable descendant-homogeneous digraph in which the descendant set of any vertex is isomorphic to G.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 10 Jan 2012 14:43
Last Modified: 24 Jul 2019 13:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/36055
DOI: 10.1016/j.disc.2011.10.014

Actions (login required)

View Item View Item